Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correspondence between irregular fields


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 36 (1930), 415-419
DOI: https://doi.org/10.1090/S0002-9904-1930-04961-7
Cited work: Bull. Amer. Math. Soc., Volume 23, Number 3 (1916), 109--111
MathSciNet review: 1561960
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04961-7